# SDR AU000321

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: JRA7502
- Condition: Corroded
- Location: Control Surface
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON INBOARD HINGE CORRODED.
